# SDR USAA2012062900017

- Difficulty date: May 29, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL BETWEEN FR66 TO FR 66+6", -Y1732.  REPLACED LOWER SILL BETWEEN FR66 TO FR 66+6",  -Y1732 IAW A320 SRM 51-72-11 & AIRBUS DRAWINGS D53480505 & EA 500738.
